# SDR AALA952116

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Blown
- Location: Rudder Pack
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT NR 1388 - DURING CRUISE, THE HYDRAULIC PRESSURE AND HYDRAULIC QUANTITY WENT TO ZERO.  AIRCRAFT MADE AN EMERGENCY LANDING.  LANDING WAS OVERWEIGHT BUT LANDED WITHOUT INCIDENT.  REPLACED RUDDER HYDRAULIC PACK SEAL AND SERVICED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
